# SDR HALA2020123000230

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,649 hours, 6,128 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 33282090003
- Part serial: 90898
- Condition: Defective
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-FUEL ENGINE 1 LP VALVE FAULT AT SHUTDOWN.  REMOVED & REPLACED NR 1 ENGINE LP VALVE ACTUATOR, PER AMM 28-24-51.  PERFORMED OPERATIONS CHECK, PER AMM 28-24-00.  OPERATIONS CHECK OK.  NO FAULTS NOTED.  OK FOR SERVICE.  ACTUATOR, TWIN OFF 33-2820-9-0003 90898 ON 33-2820-9-0003 45860.
